Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of $C^*$-algebras generalizing both graph algebras and homeomorphism $C^*$-algebras I, fundamental results


Author: Takeshi Katsura
Journal: Trans. Amer. Math. Soc. 356 (2004), 4287-4322
MSC (2000): Primary 46L05; Secondary 46L55, 37B99
Published electronically: May 28, 2004
MathSciNet review: 2067120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new class of $C^*$-algebras, which is a generalization of both graph algebras and homeomorphism $C^*$-algebras. This class is very large and also very tractable. We prove the so-called gauge-invariant uniqueness theorem and the Cuntz-Krieger uniqueness theorem, and compute the $K$-groups of our algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L05, 46L55, 37B99

Retrieve articles in all journals with MSC (2000): 46L05, 46L55, 37B99


Additional Information

Takeshi Katsura
Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Tokyo 153-8914, Japan
Address at time of publication: Department of Mathematics, Hokkaido University, Sapporo, Hokkaido 060-0810, Japan
Email: katsura@math.sci.hokudai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03636-0
PII: S 0002-9947(04)03636-0
Received by editor(s): October 1, 2002
Published electronically: May 28, 2004
Article copyright: © Copyright 2004 American Mathematical Society